Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Adams spectral sequence for $U^* \left( {X,Z_p } \right)$ and applications to Lie groups, etc.


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 73 (1967), 671-674
DOI: https://doi.org/10.1090/S0002-9904-1967-11819-6
MathSciNet review: 0220295
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Petrie, The weakly complex hordism of Lie groups, Bull. Amer. Math. Soc. 73 (1967), 689-691. MR 216508
  • 2. J. F. Adams, Sur la theorie de Thomotopie stable, Bull. Soc. Math. France 87 (1959), 277-280. MR 117725
  • 3. J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-197. MR 96219
  • 4. J. W. Milnor, On the cohordism ring Ω* and a complex analogue, Amer. J. Math. 82 (1960), 505-521. MR 119209
  • 5. S. Araki and H. Toda, Multiplicative structures in mod q cohomology theories 1, Osaka J. Math. 2 (1965), 71-115. MR 182967


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11819-6

American Mathematical Society